Universidad Complutense de Madrid
E-Prints Complutense

Total paracompactness and Banach spaces.

Impacto

Downloads

Downloads per month over past year

Lupianez, Francisco Gallego (1988) Total paracompactness and Banach spaces. Proceedings of the American Mathematical Society, 103 (1). pp. 210-214. ISSN 0002-9939

[img] PDF
Restringido a Repository staff only

532kB

Official URL: http://www.jstor.org/stable/2047553 .


URLURL Type
http://www.ams.org/Organisation


Abstract

In this paper, we study some problems related to the Corson
theorem. In particular we prove that co does not fulfil such a theorem; hence this theorem is not valid for all infinite-dimensional Banach spaces. We give also generalizations of Corson's theorem for some infinite-dimensional normed spaces.


Item Type:Article
Additional Information:

The results of this paper are contained in the author's Doctoral Thesis, directed by Professor E. Outerelo, to whom the author expresses his hearty thanks for his help in the preparation of this paper.

Uncontrolled Keywords:Open basis; Locally finite covering; Banach spaces; Bounded convex sets; Normed spaces, Total paracompactness.
Subjects:Sciences > Mathematics > Topology
ID Code:15334
Deposited On:24 May 2012 09:52
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page